×

zbMATH — the first resource for mathematics

Unstable ground state of nonlinear Klein-Gordon equations. (English) Zbl 0617.35072
Author’s abstract. ”We prove the instability of the ground state, i.e. least energy steady-state solution of nonlinear Klein-Gordon equations with space dimension \(n\geq 3.\)”
Reviewer: M.Wodarzik

MSC:
35L70 Second-order nonlinear hyperbolic equations
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. L. T. Anderson, J. Math. Phys. 12 (1971), 945-952.
[2] H. Berestycki and T. Cazenave (to appear).
[3] G. H. Derrick, Comments on nonlinear wave equations as models for elementary particles, J. Mathematical Phys. 5 (1964), 1252 – 1254.
[4] Robert Glassey and Masayoshi Tsutsumi, On uniqueness of weak solutions to semilinear wave equations, Comm. Partial Differential Equations 7 (1982), no. 2, 153 – 195. · Zbl 0503.35059
[5] Clayton Keller (to appear).
[6] L. E. Payne and D. H. Sattinger, Saddle points and instability of nonlinear hyperbolic equations, Israel J. Math. 22 (1975), no. 3-4, 273 – 303. · Zbl 0317.35059
[7] Jalal Shatah, Stable standing waves of nonlinear Klein-Gordon equations, Comm. Math. Phys. 91 (1983), no. 3, 313 – 327. · Zbl 0539.35067
[8] Walter A. Strauss, On weak solutions of semi-linear hyperbolic equations, An. Acad. Brasil. Ci. 42 (1970), 645 – 651. · Zbl 0217.13104
[9] Walter A. Strauss, Nonlinear invariant wave equations, Invariant wave equations (Proc. ”Ettore Majorana” Internat. School of Math. Phys., Erice, 1977) Lecture Notes in Phys., vol. 73, Springer, Berlin-New York, 1978, pp. 197 – 249.
[10] Walter A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), no. 2, 149 – 162. · Zbl 0356.35028
[11] Walter A. Strauss, On continuity of functions with values in various Banach spaces, Pacific J. Math. 19 (1966), 543 – 551. · Zbl 0185.20103
[12] H. Berestycki and P. L. Lions, Existence d’onde solitaires dans les problèmes non-linéaires du type Klein-Gordon, Arch. Rational Mech. Anal. 82 (1983), 316-338.
[13] Thierry Cazenave, Uniform estimates for solutions of nonlinear Klein-Gordon equations, J. Funct. Anal. 60 (1985), no. 1, 36 – 55. · Zbl 0568.35068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.